Cult member ends up in ER, vows to continue tapering no matter what

ER Visit Yesterday - High BP, Extreme Nausea, Dizziness, Balance And Tinnitus
« on: May 16, 2020, 04:13:05 pm »

[Buddie]

I couldn’t take it anymore and went to the ER yesterday morning. Despite holding my dose for almost 2 weeks, I’m going to have to say I’m worse with the symptoms in the title. Oh…add to that head pressure and headache. It’s so bad, I can hardly walk or stand. Blood pressure was ridiculous for me…192/94. I had blood work done and it was normal. I have Hashimoto’s, hypothyroidism, and to me, though it falls within “normal” range, I think my TSH is too low at 1.61. At last check it was 2.8 several months ago.

I had a CT scan (with contrast) and other than some known blood vessel abnormalities, it too was “normal”. I was given Zofran in my IV which did absolutely nothing for nausea but as usual, gave me a banging headache.

I didn’t take my levothyroxine this morning. I’m going off of it. I think I read somewhere benzos can cause thyroid problems and maybe since my dose is so low right now, it’s going to improve? I don’t know but almost feel I have HYPERthyroidism now with the racing heart, high BP, sleeping issues and increased anxiety. It’s so easy to blame benzos for everything. I might be on the right path here or so far off the trail I’m an idiot. Also, I’ve lost 50 pounds and I’m older now. People my age can have a TSH of up to 10 and fall with “normal” range. It’s all so convoluted.

Despite feeling like shit, I’m moving forward with tapering. The days are getting worse and I feel it had nothing to do with my rate of taper so that’s why I’m still tapering. This poison had got to go!

The nurse practitioner started me on buspirone. The dose was 7.5mg twice a day. I’m so med sensitive, I took just 3.75mg a day for three days. It was terrible…more dizziness, anxiety, nausea, insomnia, headache…you name it. I’m not taking it anymore and not telling her as she’s going to say I never give things enough time. Well, I think I know my body and anything that makes me feel so terrible isn’t the drug for me. Her theory is my symptoms are anxiety related. That may be true, but taking a drug that makes it worse is unacceptable. Her statement “it doesn’t need to be tapered when time to stop” is false too. It should be tapered. Now it’s one less drug to taper. Yeah for me!!

I know there’s a group on here for tinnitus and “floaty, boaty” feelings but I’m putting it out here because there are so many variables. I’ve had bouts of tinnitus for years but this is 24/7 loud, hissing tinnitus. It’s hard to ignore.

So, if you have a comment, I’m happy to read it especially if you’ve experienced the same.

Thanks.

SG

Leave a Reply

Your email address will not be published. Required fields are marked *